Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Double degeneration in the problem on unbounded branches of forced oscillations, Doklady Mathematics, 77, ╣2, 2008, 170-174

Download (122 KB)

Authors: Krasnosel'skii A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site